# SDR 2009FA0000963

- Difficulty date: November 18, 2009
- Submitted: November 19, 2009
- Operation: General aviation
- Aircraft: N955BW
- Make and model: Swrngn SA227*
- Aircraft serial: DC821B
- Aircraft time: 28,950 hours, 31,556 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Part number: 2731264013
- Condition: Broken
- Location: Zone 500
- Part time: 28,950 hours, 31,556 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP OF THE LT WING ATTACH FITTINGS, CLIP PN 27-31264-013 WAS FOUND CRACKED/BROKEN VERTICALLY THROUGH AT BOTH CORNERS.  CLIP WAS IN 3 PIECES WHEN REMOVED.
